Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Have itchy feet, increases on walking, have had paracetamol, soaked in hot water with medicated gel

I have been having extremely itchy feet but with no rashes or visible signs of any reaction. please give me any advice u can. The only thing i can notice is that i have had paracetamol as i have had a fever/cold for the past few days. The itching is unbearable and it gets worse when i walk around. I tried soaking them in hot water with medicated bath gel but it only worked temporarily.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Dermatologist 's  Response

You are having pruritus on feet.

In your case it may be viral infection or paracetamol.

Blood tests may be done for the diagnosis of disease inducing fever.

Take anti histaminics .

Take steroids in tappering dose.

Shift to nimesulide from paracetamol.

Antibitics may be needed for infection.

Avoid soap on feet.

You consult dermatologist and physician.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor